# SDR CA070712002

- Difficulty date: July 10, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 33,699 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: TC2500065500
- Condition: Perforated
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING, THE CREW OBSERVED BOTH THE LT AND RT HYDRAULIC PRESSURE LOSS INDICATION LIGHTS WERE ILLUMINATED. THE AIRCRAFT DIVERTED  AND LANDED WITHOUT FURTHER PROBLEM. MAINTENANCE FOUND THE NR 2 HYDRAULIC PRESSURE RETURN LINE TO THE HP FILTER IN THE WHEEL WELL PERFORATED DUE TO CONTACT WITH A BROKEN CLAMP WHICH SUPPORTS THE GENERATOR COOLING BLEED AIR LINE. BOTH ITEMS WERE REPLACED AFTER WHICH THE AIRCRAFT WAS SATISFACTORILY GROUNDED AND RETURNED TO SERVICE. FIRST AIR CONDUCTED A CHECK OF THE REMAINING SAME TYPE AIRCRAFT OPERATED AND FOUND NO SIMILAR CONDITION PRESENT. (TC NR 20070712002)
